# SDR 97ZZZX2610

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37CH
- Make and model: Beech A36
- Aircraft serial: E1460
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: NAS505SJ
- Condition: Frozen
- Location: Rt Mlg Uplock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING GEAR UPLOCK ROLLER BEARING FROZEN CAUSING RT LANDING GEAR NOT TO RELEASE FROM ROLLER.  SUBMITTER SUGGESTS MAY HAVE BEEN CAUSED BY NOT LUBING AT LAST INSPECTION.
